# SDR AALA971079

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1154-1144
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LONGERON NR 48R OUTBOARD ATTACHMENT FLANGE CORRODED IN SEVERAL LOCATIONS.  REPAIRED LONGERON BY INSTALLING 7075-T6 .063 INCH DOUBLER REF DC-10 SRM 53-00-01 VOL 1, DC-10 SRM 53-10-00 VOL 1 AND DC-10 ESO 7349 DATED 6-12-97.  (M)
